TITLE

New Formulation of the Transparent Boundary Conditions for the Parabolic Equation

AUTHOR(S)
Trofimov, M. Yu.
PUB. DATE
May 2005
SOURCE
Technical Physics Letters;May2005, Vol. 31 Issue 5, p400
SOURCE TYPE
Academic Journal
DOC. TYPE
Article
ABSTRACT
New approximate transparent boundary conditions for the nonstationary parabolic (Schrödinger) equation are derived using the method of multiple scales. © 2005 Pleiades Publishing, Inc.
ACCESSION #
17317961

 

Related Articles

Share

Read the Article

Courtesy of THE LIBRARY OF VIRGINIA

Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics